Advanced Search
Article Contents
Article Contents

Local well-posedness for the inhomogeneous nonlinear Schrödinger equation

  • * Corresponding author

    * Corresponding author
Abstract Full Text(HTML) Related Papers Cited by
  • We consider the Cauchy problem for the inhomogeneous nonlinear Schrödinger equation $ i\partial_t u +\Delta u = \mu |x|^{-b}|u|^\alpha u,\; u(0)\in H^s({\mathbb R}^N),\; N\geq 1,\; \mu\in {\mathbb C},\; \; b>0 $ and $ \alpha>0. $ Only partial results are known for the local existence in the subcritical case $ \alpha<(4-2b)/(N-2s) $ and much more less in the critical case $ \alpha = (4-2b)/(N-2s). $ In this paper, we develop a local well-posedness theory for the both cases. In particular, we establish new results for the continuous dependence and for the unconditional uniqueness. Our approach provides simple proofs and allows us to obtain lower bounds of the blowup rate and of the life span. The Lorentz spaces and the Strichartz estimates play important roles in our argument. In particular this enables us to reach the critical case and to unify results for $ b = 0 $ and $ b>0. $

    Mathematics Subject Classification: Primary: 35Q55, 35B30; Secondary: 35Q70.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Aloui and S. Tayachi, Global existence and scattering for the inhomogeneous nonlinear Schrödinger equation, Preprint, 2021.
    [2] L. Aloui and S. Tayachi, Local existence, global existence and scattering for the 3D inhomogeneous nonlinear Schrödinger equation, Preprint, 2021.
    [3] K. F. Andersen and R. T. John, Weighted inequalities for vector-valued maximal functions and singular integrals, Studia Math., 69 (1980/81), 19-31.  doi: 10.4064/sm-69-1-19-31.
    [4] J. Bergh and J. Löfström, Interpolation Spaces, Springer-Verlag, Berlin-New York, 1976.
    [5] T. Cazenave, Semilinear Schrödinger Equations, Courant Lect. Notes Math., vol. 10, New York University, Courant Institute of Mathematical Sciences/Amer. Math. Soc., New York/Providence, RI, 2003. doi: 10.1090/cln/010.
    [6] T. CazenaveD. Fang and Z. Han, Continuous dependence for NLS in fractional order spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 135-147.  doi: 10.1016/j.anihpc.2010.11.005.
    [7] T. Cazenave and F. B. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in $H^s$, Nonlinear Anal., 14 (1990), 807-836.  doi: 10.1016/0362-546X(90)90023-A.
    [8] T. Cazenave and F. B. Weissler, The structure of solutions to the pseudo-conformally invariant nonlinear Schrödinger equation, Proc. Roy. Soc. Edinburgh Sect. A, 117 (1991), 251-273.  doi: 10.1017/S0308210500024719.
    [9] Y. Cho, S. Hong and K. Lee, On the GWP of focusing energy-critical inhomogeneous NLS, Preprint, arXiv: 1905.10063.
    [10] F. M. Christ and M. I. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg-de Vries equation, J. Funct. Anal., 100 (1991), 87-109.  doi: 10.1016/0022-1236(91)90103-C.
    [11] D. V. Cruz-Uribe, J. M. Martell and C. Pérez, Weights, Extrapolation and the Theory of Rubio de Francia, Operator Theory: Advances and Applications, 215. Birkhäuser/Springer Basel AG, Basel, 2011. doi: 10.1007/978-3-0348-0072-3.
    [12] D. Cruz-Uribe and V. Naibo, Kato-Ponce inequalities on weighted and variable Lebesgue spaces, Differential Integral Equations, 29 (2016), 801-836. 
    [13] V. D. Dinh, Scattering theory in a weighted $L^2$ space for a class of the defocusing inhomegeneous nonlinear Schrödinger equation, Preprint, 2017. arXiv: 1710.01392.
    [14] V. D. Dinh, Blowup of $H^1$ solutions for a class of the focusing inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal., 174 (2018), 169-188.  doi: 10.1016/j.na.2018.04.024.
    [15] J. Duoandikoetxea, Fourier Analysis, Graduate Studies in Mathematics, 29. American Mathematical Society, Providence, RI, 2001. Translated and revised from the 1995 Spanish original by David Cruz-Uribe. doi: 10.1090/gsm/029.
    [16] F. Genoud, Bifurcation and stability of travelling waves in self-focusing planar waveguides, Adv. Nonlinear Stud., 10 (2010), 357-400.  doi: 10.1515/ans-2010-0207.
    [17] F. Genoud and C. A. Stuart, Schrödinger equations with a spatially decaying nonlinearity: existence and stability of standing waves, Discrete Contin. Dyn. Syst., 21 (2008), 137-186.  doi: 10.3934/dcds.2008.21.137.
    [18] J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case, J. Functional Analysis, 32 (1979), 1-32.  doi: 10.1016/0022-1236(79)90076-4.
    [19] L. Grafakos, Classical Fourier Analysis, 2nd ed., Graduate texts in Mathematics, Vol. 249, Springer, New York, 2008.
    [20] C. M. Guzmán, On well posedness for the inhomogneous nonlinear Schrödinger equation, Nonlinear Anal. Real World Appl., 37 (2017), 249-286.  doi: 10.1016/j.nonrwa.2017.02.018.
    [21] H. HajaiejX. Yu and Z. Zhai, Fractional Gagliardo-Nirenberg and Hardy inequalities under Lorentz norms, J. Math. Anal. Appl., 396 (2012), 569-577.  doi: 10.1016/j.jmaa.2012.06.054.
    [22] I. Halperin, Uniform convexity in function spaces, Duke Math. J., 21 (1954), 195-204. 
    [23] R. A. Hunt, On $L^{p, q}$ spaces, Enseign. Math., 12 (1966), 249-276. 
    [24] T. Kato, On nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Phys. Théor., 46 (1987), 113-129. 
    [25] T. Kato, On nonlinear Schrödinger equations. Ⅱ. $H^s$-solutions and unconditional well-posedness, J. Anal. Math., 67 (1995), 281-306.  doi: 10.1007/BF02787794.
    [26] M. Keel and T. Tao, Endpoint Strichartz estimates, Amer. J. Math., 120 (1998), 955-980.  doi: 10.1353/ajm.1998.0039.
    [27] C. E. Kenig and F. Merle, Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrödinger equation in the radial case, Invent. Math., 166 (2006), 645-675.  doi: 10.1007/s00222-006-0011-4.
    [28] R. Killip and M. Vişan, Nonlinear Schrödinger equations at critical regularity, in Evolution Equations, Clay Math. Proc., 17, Amer. Math. Soc., Providence, RI (Edited by D. Ellwood, I. Rodnianski, G. Staffilani and J. Wunsch), Clay Mathematics Institute, Cambridge, MA, (2013), 325–437.
    [29] J. Kim, Y. Lee and I. Seo, On well-posedness for the inhomogeneous nonlinear Schrödinger equation in the critical case, J. Differential Equations, 280 (2021), 179–202. arXiv: 1907.11871v1. doi: 10.1016/j.jde.2021.01.023.
    [30] Y. Lee and I. Seo, The Cauchy problem for the energy-critical inhomogeneous nonlinear Schrödinger equation, preprint, 2019. arXiv: 1911.01112v2.
    [31] P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics., 431 (2002), Chapman & Hall/CRC, Boca Raton, FL. doi: 10.1201/9781420035674.
    [32] G. G. Lorentz, Some new functional spaces, Ann. of Math., 51 (1950), 37-55.  doi: 10.2307/1969496.
    [33] C. E. Mueller and F. B. Weissler, Single point blow-up for a general semilinear heat equation, Indiana Univ. Math. J., 34 (1985), 881-913.  doi: 10.1512/iumj.1985.34.34049.
    [34] R. O'Neil, Convolution operators and $L(p, q)$ spaces, Duke Math. J., 30 (1963), 129-142. 
    [35] K. M. Rogers, Unconditional well-posedness for subcritical NLS in $H^s$, C. R. Math. Acad. Sci. Paris, 345 (2007), 395-398.  doi: 10.1016/j.crma.2007.09.003.
    [36] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidian Spaces, Princeton Mathematical Series, Princeton University Press, 1971.
    [37] R. J. Taggart, Inhomogeneous Strichartz estimates, Forum Math., 22 (2010), 825-853.  doi: 10.1515/FORUM.2010.044.
    [38] T. Tao and M. Visan, Stability of energy-critical nonlinear Schrödinger equations in high dimensions, Electron. J. Differential Equations, (2005), No. 118, 28 pp.
    [39] L. Tartar, An Introduction to Sobolev Spaces and Interpolation Spaces, Lecture Notes of the Unione Mathematica Italiana, Springer-Verlag, Berlin Heidelberg, 2007.
    [40] L. Tartar, Imbedding theorems of Sobolev spaces into Lorentz spaces, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 1 (1998), 479-500. 
    [41] S. Tayachi, Uniqueness and non–uniqueness of solutions for critical Hardy-Hénon parabolic equations, J. Math. Anal.Appl., 488 (2020), 123976, 51 pp. doi: 10.1016/j.jmaa.2020.123976.
    [42] S. Tayachi and F. B. Weissler, The nonlinear heat equation involving highly singular initial values and new blowup and life span results, J. Elliptic Parabol. Equ., 4 (2018), 141-176.  doi: 10.1007/s41808-018-0014-5.
    [43] S. Tayachi and F. B. Weissler, Some remarks on life span results, Preprint.
    [44] Y. Tsutsumi, $L^2$-solutions for nonlinear Schrödinger equations and nonlinear groups, Funkcial. Ekvac., 30 (1987), 115-125. 
    [45] F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., 38 (1981), 29-40.  doi: 10.1007/BF02761845.
  • 加载中

Article Metrics

HTML views(1439) PDF downloads(409) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint